# SDR 07FDEA04200

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,313 hours, 12,040 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: A554715000
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED AREA ON RUDDER, TRAILING EDGE, LOWER SIDE.  REPAIR PERFORMED BY LAMINATING THE EDGE IAW SRM 55-41-12/FIG 208A WITH GLASFABRIC.
